# SDR IPXA2025022628255

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,018 hours, 16,581 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AJC70792
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO-92254-REQ1 (MD11: RIGHT SIDE LOWER VERTICAL STABILIZER AFT ACCESS PANEL DAMAGE REPAIR - ACCOMPLISHED A DETAILED INSPECTION AT AND AROUND THE TRIM OUT, VERIFIED ALL DAMAGES HAS BEEN REMOVED. I.A.W.  EO-92254
